We consider 2 types of minimal Poincaré 4-complexes. One is defined with respect to the degree 1-map order. This idea was already present in our previous papers, and more systematically studied later by Hillman. The second type of minimal Poincaré 4-complexes was introduced by Hambleton, Kreck, and Teichner. It is not based on an order relation. In the present paper we study existence and uniqueness questions.
Poincaré 4-complex, equivariant intersection form, degree 1-map, k-invariant, homotopy type, obstruction theory, homology with local coefficients, Whitehead's quadratic functor, Whitehead's exact sequence
CAVICCHIOLI, ALBERTO; HEGENBARTH, FRIEDRICH; and REPOVS, DUSAN
"On minimal Poincaré 4-complexes,"
Turkish Journal of Mathematics: Vol. 38:
3, Article 14.
Available at: https://journals.tubitak.gov.tr/math/vol38/iss3/14